# SDR AALA201508209008

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 19,684 hours, 7,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CABIN FLOOR PANEL 222EF IS DELAMINATED.  FABRICATED & INSTALLED REPLACEMENT PANEL IAW IRM 9701 REV G & SRM 53-12-00 FIG 206.
